Alert archive / Mississippi / Wind Advisories in 2013
Wind Advisory 4, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Feb 26, 2013, 3:52 AM CST for 7 counties in Mississippi; Ashley County, Chicot County, Arkansas; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana. It took effect at Feb 26, 2013, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2013, 3:52 AM CST (09:52 UTC)
- In effect from
- Feb 26, 2013, 9:00 AM CST
- Expired
- Feb 26, 2013, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Jackson, MS
Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 596 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
335 WWUS74 KJAN 260952 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 352 AM CST TUE FEB 26 2013 ...GUSTY SOUTHWESTERLY WINDS EXPECTED IN THE DELTA TODAY... ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-261800- /O.NEW.KJAN.WI.Y.0004.130226T1500Z-130227T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA... MAYERSVILLE...ROLLING FORK...ANGUILLA 352 AM CST TUE FEB 26 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING: 9 AM THROUGH 6 PM * WINDS: SOUTHWESTERLY WINDS WILL BE SUSTAINED FROM 20 TO 30 MPH...WITH GUSTS FROM 35 TO 40 MPH. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS. WINDS GUSTS SHOULD DIMINISH BELOW ADVISORY CONDITIONS AFTER SUNSET AND GRADUALLY DIMINISH THROUGH THE EVENING. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DRIVING ON NORTH TO SOUTH ORIENTED ROADS...AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
487 WWUS74 KJAN 261631 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1031 AM CST TUE FEB 26 2013 ...GUSTY SOUTHWESTERLY WINDS EXPECTED IN THE DELTA TODAY... ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-270000- /O.CON.KJAN.WI.Y.0004.000000T0000Z-130227T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA... MAYERSVILLE...ROLLING FORK...ANGUILLA 1031 AM CST TUE FEB 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING: THROUGH 6 PM * WINDS: SOUTHWESTERLY WINDS WILL BE SUSTAINED FROM 20 TO 30 MPH...WITH GUSTS FROM 35 TO 40 MPH. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS. WINDS GUSTS SHOULD DIMINISH BELOW ADVISORY CONDITIONS AFTER SUNSET AND GRADUALLY DIMINISH THROUGH THE EVENING. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DRIVING ON NORTH TO SOUTH ORIENTED ROADS... AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 17
997 WWUS74 KJAN 262359 AAA NPWJAN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 559 PM CST TUE FEB 26 2013 ...GUSTY WINDS TAPERING OFF ACROSS THE DELTA... ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-270100- /O.EXP.KJAN.WI.Y.0004.000000T0000Z-130227T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA... MAYERSVILLE...ROLLING FORK...ANGUILLA 559 PM CST TUE FEB 26 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... WIND GUSTS ACROSS THE ARKLAMISS DELTA OF SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND NORTHWEST MISSISSIPPI ARE NO LONGER HIGH ENOUGH TO BE A SIGNIFICANT HAZARD...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM THIS EVENING. $$ DL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Feb 25, 9:17 PM CST, 6 hours 35 minutes earlier.
Area forecast discussion, Feb 25, 9:17 PM CST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 917 PM CST MON FEB 25 2013 .UPDATE...THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE AT 9 PM. THE RAIN SHIELD...ALONG WITH THE SEVERE RISK...HAS ENDED AS THE UPPER WAVE LIFTS NEWD LEAVING LITTLE IN THE WAY OF SUPPORT FOR DEVELOPMENT IN THE SOUTH. ZONES TO THE REAR OF THE LINE OF STRONG/SEVERE STORMS HAVE BEEN CLEARED FROM THE WATCH BUT AREAS ALONG AND TO THE EAST OF THE LINE WILL MAINTAIN A RISK OF SEVERE STORMS UNTIL THE AXIS OF SURFACE CONVERGENCE THAT CONTINUES AHEAD OF THE COLD FRONT/DRY LINE PASSES. A FEW REGIONS OF LOCALLY HIGHER WIND GUSTS...POSSIBLY 40-45 MPH... WILL BE POSSIBLE IN ASSOCIATION WITH POCKETS OF GRAVITY WAVE ACTIVITY THAT MAY OCCUR IN THIS ENVIRONMENT. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...CONDITIONS WILL CONTINUE TO BECOME MORE FAVORABLE THIS EVENING FOR SEVERE STORMS AS DYNAMICS INCREASE ACROSS OUR AREA. HAIL AND DAMAGING WINDS WILL BE POSSIBLE IN THUNDERSTORMS. HEAVY RAINFALL WILL ALSO BE POSSIBLE...WITH SOME FLASH FLOODING CONCERNS IN AREAS OF TRAINING AND PERSISTENT SHWR/TSTM ACTIVITY. SHOWER AND THUNDERSTORM ACTIVITY FROM THIS AFTERNOON AND EVENING LOOKS TO PUSH EAST OF THE AREA LATER TONIGHT WITH DRIER AIR MOVING IN. THE WINDS WILL REMAIN BREEZY OUT OF THE SOUTHWEST THROUGH THE NIGHT. THE UPPER/SURFACE LOW WILL PULL AWAY TO THE NORTH ON TUESDAY...BUT THE SURFACE PRESSURE GRADIENT WILL CONTINUE TO BE TIGHT AND THIS WILL RESULT IN SOME GUSTY WINDS. GUSTS INTO THE 25-30 MPH RANGE WILL BE LIKELY TUESDAY AFTERNOON...WITH THE STRONGEST WINDS ACROSS THE DELTA. AS THE UPPER LOW MOVES AWAY...THERE COULD BE ENOUGH RESIDUAL MOISTURE FOR A FEW LIGHT SPRINKLES FOR THE NORTHERN AREAS TUESDAY MORNING. SKIES SHOULD BEGIN TO CLEAR LATE TUESDAY INTO TUESDAY NIGHT. TUESDAYS HIGHS WILL BE COOLER...GENERALLY IN THE 50S WITH LOWS TUESDAY NIGHT FALLING INTO THE LOW TO MID 30S. DRY WEATHER LOOKS TO PREVAIL ACROSS THE CWA ON WEDNESDAY...WITH HIGH TEMPERATURES RANGING FROM THE MID 50S IN THE NORTH TO THE LOWER 60S ACROSS THE SOUTH. /27/ .LONG TERM...THURSDAY THROUGH NEXT WEEKEND...THE WEATHER PATTERN FOR THE LOWER MISSISSIPPI VALLEY IN THE LONG TERM PERIOD IS LOOKING MUCH DIFFERENT THAN IT HAS BEEN LATELY. IN THAT RESPECT IT WILL BE MUCH QUIETER AND GENERALLY DRY. ALSO NOTABLE IS THE FACT THAT CONDITIONS WILL BE RATHER COOL FOR THE END OF FEBRUARY AND GOING INTO THE BEGINNING OF MARCH. TEMPERATURES THROUGH THIS STRETCH WILL LIKELY AVERAGE 10 TO 15 DEGREES BELOW NORMAL FOR THE ENTIRE REGION. ANYBODY BETTING WE HAVE SEEN THE LAST OF THE FREEZES IS LIKELY TO LOSE. THE MADDEN-JULIAN OSCILLATION (MJO) IS STALLING IN PHASE 5 FOR A BIT AND THIS INTERESTINGLY PRESENTS A DECENT ARGUMENT FOR CONTINUED RATHER WET CONDITIONS WITH ABOVE NORMAL TEMPERATURES FOR THE LONG RANGE PERIOD. HOWEVER...IT SEEMS A STOUT AND NON-TRANSIENT NEGATIVE MODE OF THE NORTH ATLANTIC OSCILLATION IS DEVELOPING...WHICH WILL OVERRIDE MJO PHASE SUGGESTIONS. FOR THOSE NOT FAMILIAR WITH THE NORTH ATLANTIC OSCILLATION INDEX...IT ATTEMPTS TO QUANTIFY BLOCKING AND AMPLIFICATION IN THE ATLANTIC NEAR AND ABOVE THE ARCTIC CIRCLE WITH A NEGATIVE MODE HAVING STRONG CORRELATIONS TO BELOW NORMAL TEMPERATURES AND PRECIPITATION ACROSS MUCH OF THE EASTERN CONUS (INCLUDING THE LOWER MS VALLEY). SO THAT ABOUT SUMS IT UP FOR THE LONG RANGE. WE ARE IN DEFINITE NEED OF A BREAK FROM RAIN AND LOOK LIKE WE ARE GOING TO GET IT. PERSONALLY...I WOULD FIND IT MORE PLEASANT TO SEE TEMPERATURES MUCH WARMER THAN WE ARE ANTICIPATING...BUT YOU GOT TO TAKE THE GOOD WITH THE BAD. AS FOR SPECIFICS...GFS-DERIVED MEX TEMPERATURES DID NOT LOOK TOO BAD ALTHOUGH I DID PICK SEVERAL PERIODS LATE THIS WORK WEEK INTO THE WEEKEND TO EXERCISE SOME JUDICIOUS CUTS. REASONING FOR THE LATTER WAS MAINLY DUE TO THE FACT THAT THE QUITE ANOMALOUSLY CHILLY PATTERN EXPECTED IN THE EXTENDED WILL BE DAMPENED BY MEX CALCULATIONS DUE TO INFLUENCES FROM CLIMATOLOGY. /BB/ && .AVIATION...MVFR/IFR CIGS WILL BE WIDESPREAD ACROSS THE AREA TONIGHT. NUMEROUS SHOWERS AND SCT TSTMS WILL CONTINUE ACROSS THE AREA AHEAD OF A SQUALL LINE THAT WILL CROSS THE REGION. A FEW SEVERE STORMS WILL BE POSSIBLE AND MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR HIGHER. THE TORNADO RISK WILL END ACROSS THE AREA BY 06Z. SELY/SLY SFC WINDS WILL BE GUSTY WITH POCKETS OF WIND 40-45 MPH GUSTS POSSIBLE. /BK/03 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 27/BB/BK/03
Hazardous weather outlook, Feb 25, 3:34 PM CST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 334 PM CST MON FEB 25 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-262145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE- JEFFERSON-ADAMS-FRANKLIN MS- 334 PM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY THE RISK FOR DAMAGING WIND GUSTS...LARGE HAIL...AND PERHAPS A FEW TORNADOES WILL CONTINUE THIS AFTERNOON AS A SQUALL LINE MOVES ACROSS THE AREA. BRIEF VERY HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY STORMS. THE RISK FOR STORMS WILL END QUICKLY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NECESSARY THIS AFTERNOON. MSZ018-019-025>052-054-262145- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH- 334 PM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY THE RISK FOR DAMAGING WIND GUSTS...LARGE HAIL...AND A FEW TORNADOES... WILL CONTINUE INTO THE EVENING AS A SQUALL LINE MOVES ACROSS THE AREA. BRIEF VERY HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY STORMS. THE RISK FOR STORMS WILL QUICKLY FROM WEST TO EAST DURING THE MID TO LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NECESSARY THIS AFTERNOON AND EVENING. MSZ055>058-062>066-072>074-262145- SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 334 PM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY THE RISK FOR DAMAGING WIND GUSTS...LARGE HAIL...AND A FEW TORNADOES... WILL CONTINUE THROUGH THIS EVENING AS A SQUALL LINE MOVES ACROSS THE AREA. VERY HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY STORMS...AND A FLASH FLOOD WATCH REMAINS IN EFFECT. THE RISK FOR STORMS WILL QUICKLY DURING THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NECESSARY THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Local storm report, Feb 25, 10:58 PM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1058 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL NATCHEZ 31.55N 91.39W
02/25/2013 E0.50 INCH ADAMS MS EMERGENCY MNGR
REPORTS OF PEA TO DIME SIZE HAIL IN THE NATCHEZ AREA
0140 PM HAIL CHURCH HILL 31.72N 91.24W
02/25/2013 E0.50 INCH JEFFERSON MS LAW ENFORCEMENT
DIME SIZE HAILL REPORTED IN CHURCH HILL.
0314 PM TSTM WND GST 1 NW MOUND 32.35N 91.03W
02/25/2013 M56.00 MPH MADISON LA ASOS
49 KT GUST MEASURED AT THE VICKSBURG/TAULLUAH REGIONAL
AIRPORT ASOS
0325 PM HAIL COLLINS 31.64N 89.56W
02/25/2013 E0.75 INCH COVINGTON MS EMERGENCY MNGR
0333 PM HAIL 5 S LAKE VILLAGE 33.26N 91.28W
02/25/2013 E0.75 INCH CHICOT AR PUBLIC
DIME SIZE HAIL IN THE JENNIE COMMUNITY
0340 PM HAIL 1 N LAKE VILLAGE 33.34N 91.28W
02/25/2013 M1.00 INCH CHICOT AR EMERGENCY MNGR
QUARTER SIZED HAIL ON GROUND FROM JUST NORTH OF LAKE
VILLAGE ALONG HIGHWAY 65 TO THE LEVI ON THE MISSISSIPPI
RIVER.
0342 PM HAIL 4 NNE LAKE VILLAGE 33.38N 91.25W
02/25/2013 E1.25 INCH CHICOT AR PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL COVERING THE GROUND
ALONG BAYOU DRIVE
0810 PM TSTM WND DMG 6 N YAZOO CITY 32.95N 90.41W
02/25/2013 YAZOO MS UTILITY COMPANY
POWERLINES DOWN
0900 PM TSTM WND DMG WINONA 33.49N 89.73W
02/25/2013 MONTGOMERY MS BROADCAST MEDIA
TREES AND POWER LINES DOWNED
&&
BYRDLocal storm report, Feb 25, 11:44 PM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1144 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST EUPORA 33.54N 89.28W
02/25/2013 E50 MPH WEBSTER MS PUBLIC
REPORT OF ROOF BLOWN OFF A DILAPIDATED MOBILE HOME
RELAYED THROUGH SOCIAL MEDIA
&&
BRYANTLocal storm report, Feb 25, 11:46 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1146 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL NATCHEZ 31.55N 91.39W
02/25/2013 E0.50 INCH ADAMS MS EMERGENCY MNGR
REPORTS OF PEA TO DIME SIZE HAIL IN THE NATCHEZ AREA
0140 PM HAIL CHURCH HILL 31.72N 91.24W
02/25/2013 E0.50 INCH JEFFERSON MS LAW ENFORCEMENT
DIME SIZE HAILL REPORTED IN CHURCH HILL.
0314 PM TSTM WND GST 1 NW MOUND 32.35N 91.03W
02/25/2013 M56.00 MPH MADISON LA ASOS
49 KT GUST MEASURED AT THE VICKSBURG/TAULLUAH REGIONAL
AIRPORT ASOS
0325 PM HAIL COLLINS 31.64N 89.56W
02/25/2013 E0.75 INCH COVINGTON MS EMERGENCY MNGR
0333 PM HAIL 5 S LAKE VILLAGE 33.26N 91.28W
02/25/2013 E0.75 INCH CHICOT AR PUBLIC
DIME SIZE HAIL IN THE JENNIE COMMUNITY
0340 PM HAIL 1 N LAKE VILLAGE 33.34N 91.28W
02/25/2013 M1.00 INCH CHICOT AR EMERGENCY MNGR
QUARTER SIZED HAIL ON GROUND FROM JUST NORTH OF LAKE
VILLAGE ALONG HIGHWAY 65 TO THE LEVI ON THE MISSISSIPPI
RIVER.
0342 PM HAIL 4 NNE LAKE VILLAGE 33.38N 91.25W
02/25/2013 E1.25 INCH CHICOT AR PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL COVERING THE GROUND
ALONG BAYOU DRIVE
0810 PM TSTM WND DMG 6 N YAZOO CITY 32.95N 90.41W
02/25/2013 YAZOO MS UTILITY COMPANY
POWERLINES DOWN
0900 PM TSTM WND DMG WINONA 33.49N 89.73W
02/25/2013 MONTGOMERY MS BROADCAST MEDIA
TREES AND POWER LINES DOWNED
1000 PM TSTM WND GST EUPORA 33.54N 89.28W
02/25/2013 E50.00 MPH WEBSTER MS PUBLIC
REPORT OF ROOF BLOWN OFF A DILAPIDATED MOBILE HOME
RELAYED THROUGH SOCIAL MEDIA
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 6:28 PM CST | Special Weather Statement | JAN | Copiah, Hinds, Madison, Rankin, Simpson, Yazoo | 57 min |
| Feb 25, 6:43 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 47 min |
| Feb 25, 7:14 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Warren, Yazoo | 46 min |
| Feb 25, 8:01 PM CST | Tornado Warning | JAN | Holmes, Madison, Yazoo | 29 min |
| Feb 25, 8:13 PM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Montgomery | 47 min |
| Feb 25, 9:02 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Grenada, Montgomery, Webster | 43 min |
Nearby
Wind Advisories in Mississippi, 2013Wind Advisories in Louisiana, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.